# SDR ASMF201704010

- Difficulty date: April 12, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 36,037 hours, 16,516 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Stab
- Part time: 15,058 hours, 6,342 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE STABILIZER TRIM WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE CONNECTOR D381 LOOSE, THEREFORE THE CONNECTOR WAS TIGHTENED IAW AMM 27-41-00,TESTED CORRECT. AS A PRECAUTIONARY ACTION, THE STAB TRIM STAB TRIM MOTOR WAS REPLACED IAW AMM 27-41-71, TESTED CORRECT.
